# SDR LR7A99112

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Bs 797
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP5336, FOUND FS 797 CARGO COMPARTMENT LOWER BEAM CAP CRACKED BETWEEN LBL 11.0 AND RBL 5.0.  REPAIRED IAW MPP L100-404-99-017.  NR 387.
